# SDR 2023FA0000789

- Difficulty date: November 27, 2023
- Submitted: November 27, 2023
- Operation: General aviation
- Make and model: Piper PA-32R-300
- Engine: Lyc IO540K1G5D
- Propeller: Mcauly B3D36C432
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: B3D36C433C80VSA1
- Part serial: 11094
- Condition: Leaking
- Location: Propeller
- Part time: 1,155 hours
- Stage of operation: UK
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O, O

## Discrepancy

PROPELLER MODEL  B3D34C433-C  , RED DYED OIL COMING FROM BLADE HUB, ON COWLING , WIND SCREEN AND PUDDLE ON HANGER FLOOR. PROP OVERHAUL DATE 12/ 2018  T.T. 604 HRS, DISASSEMBLED AND RESEALED 3/2022 T.T. 900 HRS, LEAKAGE REAPPEARED  ON 11/2023 T.T. 1150.0 HRS.
